# SDR ABXA2021012001

- Difficulty date: January 2, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,253 hours, 16,063 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 0028
- Condition: Intermittent
- Location: Rt Pnu Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE RT BLEED ISO VALVE.  BACK TO BLOCK, AIRCRAFT GROUNDED.  DEFERRED, REMOVED/REPLACED RT BLEED ISO VALVE, IAW AMM 36-11-04.  ACCOMPLISHED REACTIVATION PROCEDURES.  REFERENCE CLEARING ACTION FOR DI 19878 ON L/P 38224-01/2.  VERIFIED P/N 2780539-105 S/N 3108 ISOLATION VALVE INSTALLED RT POSITION EFFECTIVE FOR ETOPS, PER IPC 36-11-04-01 ITEM 60.  PERFORMED SUCCESSFUL OPS CHECK OF ISOLATION VALVE, IAW AMM 36-11-04.  THESE ACTIONS UPGRADE A/C TO ETOPS 180.  PLACARD ROTATED TO 180.
